Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:4 (2009) 463-474  

Approximation on a Bidisk

Nguyen Quang Dieu and Kieu Phuong Chi

Abstract.  In this paper we are concerned with uniform approximation on a closed bidisk in C2. A sufficient condition was given on functions f, g defined near the origin in C2 so that the algebra generated by zn1, fn2, wn3 and gn,4 (n1,n2, n3, n4 N) is dense in the space of continuous functions on Δ for all bidisks Δ close enough to the origin in C2.

2000 Mathematics Subject Classification: 32E20, 46J10.

Keywords: Polynomial convexity, uniform approximation, function algebra.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013